Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Small penis, depression, memory loss, numbness while urinating. Treatment options?

i do always feel my penis is small when i am doing any work and i have some depression and memory lost problem and i have no feeling of urination when i feels odd in my penis i goes for toilet but in morning and evening i feels no problem sir please give me suggestion what should i do because of these problems iiam not able to study
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Addiction Medicine Specialist 's  Response
Based on the symptoms you described, I would recommend getting blood tests to check your testosterone levels. This is usually don along with other hormones: testosterone, leutenizing hormone, thyroid stimulating hormone, ACTH, and prolactin. If your testosterone is low, replacing it with medicinal testosterone may eliminate all of your symptoms.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor